Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 02:29 PM
Sbug
Guest
 
Posts: n/a
Default Tileptal (seizures seem worse??)

Hi there: This is a follow up from a prior story listed on here but was unable to contact this person any information from anyone would help<br><br> <br><br>I was reading your story about your son having Simple Partial Epilepsy and my story with my 7 year old daughter sounds very similar to what is happening to her right now! She seems to be having more seizures than before but a bit shorter. Some are even more harsh then before with her jaw moving to one side and slurred speech. Her neurologist has recently raised her meds 3 times. She started out on 3.5mls 2x a day and now is up to 5mls 2x a day......I was wondering since posting that story in September on Internet Drug Database.org, if you have had any updated information or changes happen for your son and what you did from that point? The doctor just seems to want to keep raising her dose until she hits 6.5 mls and then she said she would switch her! I get totally freaked out by side affects of other drugs....any advice? Thank you for any help you may be able to give!<br><br> <br><br>Thanks<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Worse the longer you use it Unregistered Ortho Evra 4 11-08-2007 08:23 PM
worse than any BC heather Ortho Evra 0 09-13-2007 04:45 PM
bipolar and Tileptal Unregistered Trileptal 2 09-12-2007 03:40 PM
Getting Worse Unregistered Ortho Evra 0 12-03-2005 06:00 AM
it just gets worse ouch the pain Welchol 1 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.